|Reyztaz blood sugar levels/side effects
Feb 1, 2004
I went on Reyataz 6 months ago and for the past month I have felt nervous, shakey, heart beating faster, more trouble sleeping. Had simular issue with last two protease Could this be happening again? 3tc, Viread, Videx, are my other meds, Ambien to sleep What should I do? I'm really having a hard time (I just ended a relationship so I'm sure that doesn't help) Thanks
Response from Dr. Henry
A have card for a small number of patients who simply don't tolerated any PI for unclear reasons. If your blood tests are OK then it would seem unlikely that blood sugar issues are playing a part. PIs can increase the levels of the Ambien to near toxic levels so that is something to consider with your HIV doc and pharmacist. Your HIV doc should be able to discuss if the Ambien could be switched and/or if you have other options besides PIs.
- Does A Swollen Neck Lymph Node Mean I Have Hiv?
- Bacterial Hepatitis
- How Long Does It Take For Blood Test Results For Hiv To Come Back?
- Do People Usually Get Symptoms Right Away With Hiv?
- Is It Almost Impossible For A Man To Get Hiv From A Woman?
- How Long Does A Sore Throat Last With Early Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.